It could. Antidepressants can have varying effects on weight. That being said, Cymbalta (duloxetine) is not one of the "weight gainers" where the probability is that the person is going to gain weight. All in all Cymbalta (duloxetine) should be weight neutral or not cause a change in weight or at most vary by +- 5-10 pounds.
Possible. Weight gain can occur in my experience this is an infrequent complaint by pts taking cymbalta (duloxetine).
Do you mean...? That you have a headache since you started the cymbalta (duloxetine)? If that's the case, I suggest not taking it again and discussing your reaction with your doctor. If that is not what you mean, please rephrase your question.
Autonomic issues: Tachy & bradycardia, hyper & hypotension. Doctor prescribed Cymbalta (duloxetine) to see if an SNRI will help. Trouble sleeping. Any suggestions?
Not ok. Cymbalta (duloxetine) is both Seratonin and norepinephrine (noradrenaline= stress neurochemical) increasing can overactivate cardiovascular and neurlogic autonomic system e.g. mild tremors all the way to cardiac arrhythmia Instead Seek a second opinion asap if not already seeing a cardiologist. Take care.
Yes. If you have significant depression it may be helpful. There are only a few antidepressants with studies in teens and children. As with all antidepressants, you will need to monitor your mood to ensure that you don't have an adverse reaction of increased agitation or anxiety. This reaction usually occurs in the first few days and can be uncomfortable. If this happens tell someone right away.
Ask questions. Antidepressants can be prescribed for children and adolescent, just make sure you doctor goes over the side effects and about the black box warning of rare but possible increased suicidal thoughts and how to monitor. Also ask if you are you taking this medication e.g. if for depression or Anxiety, as it is indicated for this and could you try therapy first.
Take cymbalta (duloxetine) 60 mg works well, doc prescribed 1mg clonezapam to help insomnia...Would like to taper off clonezapam what can I use? On fr 7 yrs
Underlying cause. Unfortunately, meds can treat the symptoms but not the problem which may be leading to the symptom. Consider blood work, sleep diaries, caffeine intake, napping as potential diagnosis approaches.
Trazodone. It is tough one. Trazodone you can try. Ambien (zolpidem) as needed sometimes. Is another option.
My daughter went to doc she was on cymbalta (duloxetine) 60 she was deepest doc add zoloft 50mg she start to feel good is that oki for doc to do the mix?
Doc's the judge. With these two medications there is a possibility of a major drug-drug interaction leading to what is called Serotonin Syndrome. The doctor must be aware that she is on both medications and weigh the risk/benefits. If they are working, good, but if agitation, rapid heart beat, nausea, hallucinations, fever, incoordination occur call 911. This is an emergency if it happens. Notify the Doctor.
My wife is taking cymbalta (duloxetine) (60mg) and was recently prescribed phentermine (37.5mg) by a different doctor. Is there anything I should be wary of?
As above. There is an old saying he who seek treatment by different doctor's can be the subject of the fault of every one of them..! be truthful with u doctor and always tell him what u r taking.